# SDR AALA202101209020

- Difficulty date: January 5, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 18,178 hours, 7,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT TRANSITION PANEL AT STA 727H + 8 AND WL 156, MEASURING L=1.0 IN, W=1.5 IN, D=0.007 IN.  ACCOMPLISHED NON-REINFORCING REPAIR IAW EA310785.
